# SDR YN8R10676

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: General aviation
- Aircraft: N10204
- Make and model: Lancar LC42550FG
- Aircraft serial: 421020
- Aircraft time: 17 hours
- Engine: Cont IO550N
- Engine time: 17 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 105005561
- Part serial: D08JA296
- Condition: Faulty
- Location: Engine
- Part time: 17 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(YN8R)  UPON PERFORMING ENGINE RUN-UP, ENGINE PERFORMANCE NOTED UNSATISFACTORY.  PROBLEM ISOLOATED BY MX TO BE SEVERELY RETARDED TIMING VALUES ON BOTH MAGNETOS.  SUSPECT BROKEN OR MIS ASSEMBLED IMPULSE COUPLING SPRINGS IN BOTH MAGNETOS.  AWAITING TEAR-DOWN REPORT FOR DETAILS.  PARTS UNDER WARRANTY AND UNABLE TO DISASSEMBLE PRIOR TO RETURNING TO MFG.  BOTH MAGS SAME PN, MAGNETO SN'S: D08JA296 AND D08JA286
